Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.17/1804
Título: Exacerbation of Recalcitrant Cutaneous Sarcoidosis with Adalimumab - a Paradoxical Effect? A Case Report
Outros títulos: Agravamento de Lesões Refratárias de Sarcoidose Cutânea com Adalimumab - um Efeito Paradoxal? Relato de um Caso
Autor: Santos, G
Sousa, L
João, A
Palavras-chave: HSAC DER
Anti-Inflamatórios
Efeitos Adversos
Anticorpos Monoclonais Humanizados
Biópsia
Evolução da Doença
Sarcoidose
Doenças da Pele
Resultado de Tratamento
Factor de Necrose Tumoral Alfa
Data: 2013
Editora: Scielo
Citação: An Bras Dermatol. 2013 Nov-Dec;88(6 Suppl 1):26-8
Resumo: The paradoxical adverse effects of tumor necrosis factor-alpha (TNF-alpha) antagonists have been described frequently as a result of the widespread use of these drugs. Among the TNF-alpha blocking agents, few reports exist relating the use of adalimumab in cutaneous sarcoidosis, although all of them show good results. More recently, sarcoidosis onsets have been reported with various TNF-alpha inhibitors. The current case is, to our knowledge, the first to describe the exacerbation of cutaneous lesions of sarcoidosis treated with adalimumab.
Peer review: yes
URI: http://hdl.handle.net/10400.17/1804
Aparece nas colecções:DER - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
An Bras Dermat 2013 s26.pdf248,01 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.